Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ilovechocolate

Retin-a and sun

Recommended Posts

Hey, i have been using retin-a for 3 months now and it seemed to be helping with my red marks, i try to make sure i wear sunscreen as much as i can, just yesterday i went outside without sunscreen because it was not sunny, but, the sun decided to come out and i was sitting in front of a window for a couple hours with sun shining through, i applied retin-a the same night. the next day after i took a shower the side of my face was completely red and felt like it was burning. did i get a sunburn? does this mean the 3 months of fading red marks has gone to waste? they appear to be dark again now.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×